I have taken the two drugs Trazodone and Topmax Together and I lost over 301bs in less than two months has anyone else experienced the same issues, with these two medecines . Taken together ,The Trazodone is 100 mg. for Depression and not being able to sleep and the topamax is 300 mg for the Severe Headache's I stopped the Trazodone for 3 years because of theweight loss in such a little time but Now i need to start something that will help me sleep has this happened to anyone else that's taking the same two medicine's.
Hello Ethan1234. I was on Trazodone some years ago, as a sleeping aid. I really had noticeable no change in my weight. However, it is a common side effect (weight loss) and effects almost 5.7% of users (clinical studies/trials). Best suggestion I might make is to change the Trazodone for your depression and sleep to another drug. As to the safety factor, aside from when taking the two at the same time, you will feel sleepy, tired, sedated. They are (my point of view) safe to be taken as a daily dose, but spaced apart for the reasons I have mentioned. Regards, pledge
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2011 • 1 answer
Posted 9 Nov 2012 • 1 answer
Posted 26 Aug 2014 • 4 answers
Posted 17 Apr 2016 • 1 answer
Posted 2 Nov 2016 • 9 answers